# SDR GAIA05039OP

- Difficulty date: December 22, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9A
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Filter
- Part number: 7578678
- Condition: Bypassing
- Location: Nr 3 Engine
- Component: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, OIL FILTER BYPASS LIGHT ILLUMINATED.  RETARDING THROTTLE DID NOT EXTINGUISH.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN IAW ABNORMAL PORCEDURES.  NOTE: THE ENGINE WAS WINDMILLING FOR ABOUT 15-20 MIN AND OIL PRESSURE WAS ABOUT 20-25 PSI.  FLIGHT RETURNED TO MSP WHERE A LANDING WAS MADE WITHOUT INCIDENT.  INSPECTED MAIN OIL FILTER ON NR 3 ENGINE, FOUND NO CONTAMINATION.  INSTALLED NEW OIL FILTER. RAN ENGINE.  RE-INSPECTED OIL FILTER NO CONTAMINATION NOTED.  RE-INSTALLED NEW FILTER.  RAN ENGINE.  NO OIL FILTER BYPASS LIGHT NOTED.  OK FOR CONTINUED SERVICE.  RAN ENGINE NO LEAKS NOTED.  RESERVICED OIL TANK.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
